# SDR RAIA201802240001

- Difficulty date: February 24, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 38,327 hours, 23,141 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Stiff
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ELEVATOR CONTROL FEEL STIFF ON BOTH ENDS OF TRAVEL. PERFORMED GVI OF ELEVATOR CABLES, PULLEYS AND QUADRANTS, ALSO CHECKED TENSIONS OF ELEVATOR CABLES. NO DEFECT NOTED.
